别样logo
$13.99

¥104

满$60享8折

TYLENOL | 500 mg Acetaminophen Caplets for Pain Relief, Value Size

机器人下单
官网直邮
100%正品
促销
满折
限时:精选商品满$60享8折
活动仅剩114天19小时48分钟
规格
请选择颜色
商品参数
细节
2.28x 3.63x 2.28 inch,100.0 ea
产地
意大利
商品描述
商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104,第1张图片详细描述商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104,第2张图片详细描述商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104,第3张图片详细描述商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104,第4张图片详细描述商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104,第5张图片详细描述
商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104,第7张图片详细描述
官网详情

Product description:

Extra-strength pain relief medicine to temporarily relieve minor aches and pains

Relieves minor aches & pains due to headache, backache, toothache, arthritis pain & menstrual cramps

Pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction

When used as directed, this extra strength pain reliever has an excellent safety profile

Tylenol Extra Strength Pain Relief Caplets temporarily reduce fever and relieve minor aches and pains. Each 500 mg acetaminophen pain relief tablet provides strong, fast acting pain relief from headache, backache, toothache, muscle aches, minor arthritis pain, the common cold, and menstrual or premenstrual cramps. From the #1 doctor-recommended brand for pain relief and fever reduction, these extra-strength 500 mg acetaminophen caplets offer an excellent safety profile when used as directed. This powerful pain relief medicine is a great option for pain and fever relief. Indicated for adults and children aged 12 and older, this fever reducer and pain medicine delivers trusted, effective relief when used as directed. Adults and children 12 years and over, take two caplets every six hours while symptoms last. Do not take more than six extra strength acetaminophen caplets in 24-hours unless directed by a doctor.

Made in United States

Do not take more than directed (see overdose warning)

Adults and children 12 years and over:

Do not take more than 6 caplets in 24 hours, unless directed by a doctor

Do not use for more than 10 days unless directed by a doctor

Children under 12 years: ask a doctor

Temporarily relieves minor aches and pains due to:

Headache.

Minor pain of arthritis.

Muscular aches.

Temporarily reduces fever.

©Johnson & Johnson

ingredients: Acetaminophen - 500 mg (Pain reliever/fever reducer)

ingredients: carnauba wax*,corn starch*,FD&C red no. 40 aluminum lake,hypromellose,magnesium stearate,modified starch*,polyethylene glycol*,powdered cellulose,pregelatinized starch,propylene glycol,shellac,sodium starch glycolate,titanium dioxide,*Contains one or more of these ingredients

Warnings:

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

With other drugs containing acetaminophen

Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:

Blisters

If a skin reaction occurs, stop use and seek medical help right away.

If you are allergic to acetaminophen or any of the inactive ingredients in this product

Stop use and ask a doctor if

Fever gets worse or lasts more than 3 days

Redness or swelling is present

These could be signs of a serious condition.

Keep out of reach of children. Overdose warning:

别样保障
立即购买
500 mg Acetaminophen Caplets for Pain Relief, Value Size 商品

    TYLENOL | 500 mg Acetaminophen Caplets for Pain Relief, Value Size

    TYLENOL | 500 mg Acetaminophen Caplets for Pain Relief, Value Size

  • 价格¥104$13.99
  • 促销
    满$60享8折
    扫码打开APP
    扫码领688元新人大礼包
  • 颜色
  • 服务
    正品保障活动同步
    • 美国商家
    • 海外运输
    • 海关清关
    • 用户签收
  • 说明
    • 此商品不提供国内购物发票
    • 根据中国海关总署要求,您所购买的商品清关入境需要提供身份证信息进行入境申报,请您配合。我们不会向第三方泄露您的资料,请您放心
    无法取消订单
  • 描述

    Product description:
    Extra-strength pain relief medicine to temporarily relieve minor aches and pains
    Relieves minor aches & pains due to headache, backache, toothache, arthritis pain & menstrual cramps
    Pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction
    When used as directed, this extra strength pain reliever has an excellent safety profile
    Tylenol Extra Strength Pain Relief Caplets temporarily reduce fever and relieve minor aches and pains. Each 500 mg acetaminophen pain relief tablet provides strong, fast acting pain relief from headache, backache, toothache, muscle aches, minor arthritis pain, the common cold, and menstrual or premenstrual cramps. From the #1 doctor-recommended brand for pain relief and fever reduction, these extra-strength 500 mg acetaminophen caplets offer an excellent safety profile when used as directed. This powerful pain relief medicine is a great option for pain and fever relief. Indicated for adults and children aged 12 and older, this fever reducer and pain medicine delivers trusted, effective relief when used as directed. Adults and children 12 years and over, take two caplets every six hours while symptoms last. Do not take more than six extra strength acetaminophen caplets in 24-hours unless directed by a doctor.
    Made in United States
    Do not take more than directed (see overdose warning)
    Adults and children 12 years and over:
    Do not take more than 6 caplets in 24 hours, unless directed by a doctor
    Do not use for more than 10 days unless directed by a doctor
    Children under 12 years: ask a doctor
    Temporarily relieves minor aches and pains due to:
    Headache.
    Minor pain of arthritis.
    Muscular aches.
    Temporarily reduces fever.
    ©Johnson & Johnson
    ingredients: Acetaminophen - 500 mg (Pain reliever/fever reducer)
    ingredients: carnauba wax*,corn starch*,FD&C red no. 40 aluminum lake,hypromellose,magnesium stearate,modified starch*,polyethylene glycol*,powdered cellulose,pregelatinized starch,propylene glycol,shellac,sodium starch glycolate,titanium dioxide,*Contains one or more of these ingredients
    Warnings:
    Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
    With other drugs containing acetaminophen
    Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:
    Blisters
    If a skin reaction occurs, stop use and seek medical help right away.
    If you are allergic to acetaminophen or any of the inactive ingredients in this product
    Stop use and ask a doctor if
    Fever gets worse or lasts more than 3 days
    Redness or swelling is present
    These could be signs of a serious condition.
    Keep out of reach of children. Overdose warning:

  • buynow qrcode icon
    扫码下单,
    ¥688大礼包~
    商品参数
    细节
    2.28x 3.63x 2.28 inch100.0 ea
    产地
    意大利
    商品描述
    商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104 描述
    商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104 描述
    商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104 描述
    商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104 描述
    商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104 描述
    商品TYLENOL|500 mg Acetaminophen Caplets for Pain Relief, Value Size,价格¥104 描述

    价格说明

    划线价:商品展示的划线价是指品牌专柜价、商品吊牌价或由供应商提供的正品零售价(如厂商指导价、建议零售价等)或该商品在别样上曾经展示过的销售价,并非原价;由于地区、时间的差异性和市场行情的波动,品牌专柜标价、商品吊牌价等可能会与您购物时展示的不一致,该价格仅供您参考。

    别样价:别样价为用户购买的商品详情页显示售价,是别样用户最终决定是否购买该商品的依据。具体成交价格根据商品参加活动,或使用优惠券,积分等发生变化,最终以订单结算页价格为准。

    价格异常:因可能存在系统缓存、页面更新延迟等不确定性情况,导致价格显示异常,商品具体售价请以订单结算页价格为准。如您发现异常情况出现,请联系我们修正,以便您能顺利购物。

    扫码领688元新人大礼包